I've been taking Pristiq 50mg for about 1.5 years now, and lately (the past three months or so), I've noticed I'm very weepy during the day (I take the pill before bed). Is it possible I'm becoming immune?
Hello LHF37. It might well be so that you are building up a tolerance to it. I'd check with your doctor, see what she/he thinks about it. As you know, building up immunity to a drug is perfectly normal. Many of us do so. Try and not be so sad, you know that once this works itself out, you'll begin to feel much better, more like yourself. take care.
Absolutely it is possible to build up a tolerance to any anti-depressant! talk to your dr. and he'll probably up it to 100mgs. some people take up to 200mgs... the max i believe, is 400, but dr's usually don't like to go that high. i take Effexor XR, which is chemically very similar. pristiq is just the new and improved effexor. let me know if you have any other questions. hope this helps.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband suffers with Parkinson's Disease and depression. He tried Pristiq and was helped, but not
Posted 14 Jul 2009 • 2 answers
Posted 22 Apr 2010 • 4 answers
Posted 26 Oct 2012 • 2 answers
Posted 17 Jan 2015 • 3 answers
Posted 31 Jul 2015 • 2 answers